| Model Number |
133S-MX-12-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left side "deflation of te." device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: deflation.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data:d9, h3, h6 device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ deflation: observed, opening on posterior side assessed as unidentified (tear) opening (shell thickness was within specification).
Event or Problem Description